# SDR UALA2011081504317

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,171 hours, 22,140 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 128
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT GATE.  NO TIME TO T-S INOP APU, NO MSG PRESENT.  IF APU REPLACEMENT IS REQUIRED, PLEASE INSTALL S/N 61811 IF POSSIBLE. -INF- :AUTO SHUTDOWN WITH GEN FILTER ON BITE. -INF- :CHECK DPI AND FILTERS. NO DEFECTS FOUND.  CHANGED APU CONTROLLER RAN APU.  AFTER 20 MINUTES APU AUTO SHUTDOWN.  NEED GEN DELTA P SWITCH (PCN 481-1503).  RESET ECB AND OPERATED APU FOR OVER AN HOUR LOADED.  CHECKS NORMAL.
